# SDR DL75E090762

- Difficulty date: March 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE RT ELEVATOR HAS DAMAGE APPROX 2 INCHES THROUGH COMPOSITE MATERIAL.  REPAIR C/W ON NR 114471 AT SAA IN SAT IN CONJUNCTION WITH JIC OPN 1000 CARD NO 82667810001.
